# SDR UALA2012102506134

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 68,544 hours, 9,699 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Condition: Faulty
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT CONTROL 1 HIGH LIFT CONTROL LANE NR 1 HAS A FAULT.   STATUS  MSG01- LATCHED DESCENT MODE DEPENDENT; SLATS PRIMARY SHUTOFF SOLENOID CIRCUIT IS OPEN.  DB- FSEU 1 MSG-2721011  LATCHD DC MODE.  FLAP SLAT CONT 1 MESSAGE.  REPLACED PRIMARY SHUTOFF SOLENOID ON SLAT PRIMARY CONTROL VALVE, FLAP-SLAT OPS CHECK NORMAL PER MM.
